# SDR SWAA2025012178496

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 57,230 hours, 34,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 500 TO BS 500A RBL 24 WL 156.1 AT FWD CARGO COMPARTMENT 2024-766895<[01] REPLACED SHIELD WEB LOCATED BTW BS 500 TO BS 500A RBL 24 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SHIELD WEB LOCATED BTW BS 500 TO BS 500A RBL 24 WL 156.1 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 143A0080 SHEET 23 REV -. SEE INDIVIDUAL SIGN OFF BELOW. RII CERTIFIED
